MathSciNet Relay Station
MathSciNet bibliographic data
MR542333 57R85 (57R20)
Kosniowski, Czes; Stong, R. E. $(Z\sb{2})\sp{k}$-actions and characteristic numbers. Indiana Univ. Math. J. 28 (1979), no. 5, 725–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement